Sudafed Blocked Nose & Sinus - 16 Capsules

In stock
-
+
Express 1-2 Days (Royal Mail Tracked 24)
Order in the next 1 day(s) 00 :00 :00 to get it Tuesday, May 21st * using Express 1-2 Days (Royal Mail Tracked 24)
*95% of orders using express delivery are delivered next day
Alexandra Moses - Medical Content Writer
Alexandra Moses
Medical Content Writer
13/01/2022
12/01/2024

What are Sudafed Blocked Nose Capsules? 

Sudafed Blocked Nose Capsules work quickly to relieve the uncomfortable, painful symptoms of congestion caused by sinusitis or cold and flu, including a stuffy nose, blocked sinuses, headache, fever and aches and pains. These fast-acting capsules contain paracetamol to eliminate pain and fever, caffeine to combat tiredness, and phenylephrine hydrochloride which is a decongestant so you can breathe better.

What is the recommended dosage?

Always take Sudafed Blocked Nose Capsules exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. Swallow whole with water. For adults and children aged 16 years and over, take 2 capsules every 4-6 hours. Do not take more than 8 capsules (4 doses) in a 24 hour period. Leave at least 4-6 hours between doses.

How do decongestants work?

A decongestant clears up congestion, helping you to breathe easier. Congestion is caused when the blood vessels in your nose dilate, causing inflammation and discomfort. Decongestant treatments help to narrow these blood vessels, and with the swelling reduced, it allows more air to pass through and the mucus to drain, providing relief for cold and flu symptoms.

What is sinusitis?

Sinusitis occurs when your sinuses (they’re the small, empty spaces located behind your cheekbones and forehead) swell, typically caused by an infection. The symptoms are similar to a cold and may include pain in your face, a blocked, runny nose, and a headache. 

How to get rid of a blocked nose

A warm, steamy room may loosen the mucus and help you to breathe better - try a warm bath or a humidifier to keep the air moist. Congestion is often worse at night, so try to alter your sleeping position by elevating your head with pillows. You may wish to use a bulb suctioning device to remove the mucus yourself, a nasal spray, or a decongestant to release the build-up. Drinking plenty of fluids will thin out the mucus, which in turn makes it easier for you to cough up.

Are Sudafed Blocked Nose Capsules suitable for children? 

Sudafed Blocked Nose Capsules are suitable for children aged 16 years and over. If you’re looking for a blocked nose or sinusitis treatment for a child under the age of 16, speak to your doctor or Chemist4U pharmacist for advice on alternative treatment options.

Is Sudaded Blocked Nose Capsules suitable for pregnant and breastfeeding women? 

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking Sudafed Blocked Nose Capsules.

Can Sudafed Blocked Nose Capsules be taken with food and drink?

Sudafed Blocked Nose Capsules should be taken whole with a glass of water. You should avoid consuming too much caffeine in drinks like coffee and tea while taking this medicine. If you are also consuming other medicines or food that contains caffeine (coffee, tea, cola drinks or chocolate) you may have a high caffeine intake and might have difficulty sleeping, start shaking and/or an uncomfortable feeling in the chest.

When should this product not be used? 

Sudafed Blocked Nose Capsules may be unsuitable for certain people. These capsules contain paracetamol; do not take any other medicine containing paracetamol while taking this medicine. Seek medical attention if you take too much paracetamol, even if you feel fine. Do not take these capsules if you are allergic to any of the ingredients which include paracetamol, caffeine, phenylephrine or any of the other listed ingredients.

Do not take these capsules if:

  • You have high blood pressure

  • You have severe heart disease or circulatory problems

  • You have an overactive thyroid

  • You have a history of stomach ulcers

  • You have an enlarged prostate

  • You are taking, or have taken in the last two weeks, drugs for depression known as monoamine oxidase inhibitors (MAOIs)

  • You are under 16 years old

  • You are taking tricyclic antidepressants, such as imipramine, amitriptyline.

Do not take these capsules for more than 3 days unless advised by your doctor. Do not take more than the label instructs you to. If your symptoms do not improve, speak to your doctor or Chemist4U pharmacist for advice.

Are there any side effects? 

Like all medicines, Sudafed Blocked Nose Capsules may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Possible side effects may include: 

  • Bronchospasm

  • Restlessness, anxiety, nervousness, irritability or agitation

Rare side effects may include:

  • Feeling or being sick

  • Diarrhoea

  • Headache

  • Tremors

  • Dizziness

  • Difficulty sleeping

  • Fast, slow or irregular heart beat (palpitations)

  • High blood pressure

  • Glaucoma

  • Problems or pain passing urine

  • Sudden weight loss

  • Loss of appetite

  • Yellowing of the eyes and skin

  • Become more prone to bleeding, bruising, fever and infections, such as sore throat and ulcers, due to changes in your blood.

For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Advice & Guides

What are the best cold and flu medicines for me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454